|NO WAY on May 25, 2008 @ 07:12 pm|
No birth control for you my friend!!
There are tons of different kinds out there for us gals and some of them are said to control acne more than others.
I'm no doctor, heck I don't even have a job, but I would not recommend you taking them.
No way, you would probably get man-boobs. Don't be silly.
|prescription medication on May 25, 2008 @ 07:45 pm|
Ummm...are you talking about birth control pills??? First of all, those are prescription medication, so you won't be able to get them without consulting a doctor first. Secondly, you should NEVER EVER take prescription drugs without consulting a doctor. Thirdly, those are drugs for WOMEN!! So why would you want to pump yourself with with women hormones?? Also, many birth control pills have severe side effects that sometimes even women find them hard to deal with. Tiffani is probably correct in saying you'll end up with man-boobs, which would probably look worse on you than acne on your face.
If you are really concern about acne, there are many ways to go about it. There are a lot of skincare products that target acne-proned skin. If that doesn't work, consult a dermatologist. They do have prescriptioned drugs for acne for severe cases. Also, the dermatologist would be able to recommend some dietary changes and skin care products.
Bottomline is, never ever take birth control pills (or any prescription medication) without consulting a doctor!!
Ali de Bold
|Oh dear... on May 25, 2008 @ 08:28 pm|
I don't even know where to begin. Please read above.
|Dermatologist sucks on May 26, 2008 @ 01:18 am|
I used to see dermatologists when i was younger. I dont think they were much help though. I am currently using clean and clear acne stuff and use neutrogena for washing the face. sigh... acne sucks.
Ali de Bold
|Neostrata on May 26, 2008 @ 09:02 am|
Try their acne products. In particular I really like their toning solution. It really works for me but if you have very sensitive skin you might not like it.
|Hormone therapies on May 26, 2008 @ 11:09 pm|
Whether a woman is on testosterone or a man on estrogen, the results can be very unpredictable. As a woman who has used the Pill in the past, I found I broke out more while on it than off. Whatever show you saw, I would not put much stock in it at all.
You are probably better off trying different cleansers and masks. Much has been said in these forums in favor and against ProActiv solution, which is a very popular remedy, or you can simply try other brands. Know, though, that switching to another formula will probably make your skin worse at first before it gets better. Stick it out for a month and then judge if it's working. Getting regular facials might help also (and the facialist will use products specifically for acne if necessary), as well as making changes to your exercise routine and diet.
Hopefully your acne will improve with time. I never had a problem with it in my teens, but after having a few kids I have some pesky patches of adult acne. Sadly, it's just one of those things. Maybe someone else here has more insight on this than I.